Alert archive / Texas / High Wind Watches in 2005

High Wind Watch 6, NWS Midland/Odessa, TX

November 25, 2005Eddy County, Lea County, New Mexico; Loving County, Ward County, Winkler County, Texas

NWS Midland/Odessa, TX issued this high wind watch at Nov 25, 2005, 3:36 AM MST for Eddy County, Lea County, New Mexico; Loving County, Ward County, Winkler County, Texas. It took effect at Nov 25, 2005, 1:51 PM MST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2005, 3:36 AM MST (10:36 UTC)
In effect from
Nov 25, 2005, 1:51 PM MST
Expired
Nov 26, 2005, 1:55 PM MST
In force
24 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Lea County, NM, Loving County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 124 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2005-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2005-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3574 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 251036
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
436 AM CST FRI NOV 25 2005

...HIGH WIND WATCH HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS
SATURDAY THROUGH SUNDAY AND FOR THE DAVIS MOUNTAINS SUNDAY...

.A POWERFUL UPPER LOW WILL PASS NORTH OF THE GUADALUPE AND DAVIS
MOUNTAINS SUNDAY ALLOWING FOR STRONG MID LEVEL WINDS AND AN AREA
OF ASSOCIATED SURFACE LOW PRESSURE TO MOVE EAST. THIS WILL RESULT
IN AN INCREASE IN WEST WINDS. THIS MAY RESULT IN A RATHER PROLONGED
PERIOD OF HIGH WINDS ESPECIALLY IN THE GUADALUPE MOUNTAINS.

NMZ027-TXZ258-251845-
/O.NEW.KMAF.HW.A.0006.051126T1800Z-051127T2100Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
336 AM MST FRI NOV 25 2005

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY AFTERNOON. 

WEST WINDS WILL INCREASE SATURDAY AFTERNOON WITH GUSTS TO NEAR 65
MPH. BY SUNDAY WINDS WILL INCREASE FURTHER WITH SUSTAINED WINDS OF
45 TO 55 MPH WITH GUSTS TO 70 TO 75 MPH.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS AND PLAN FOR
ALTERNATE TRAVEL ROUTES.

$$

TXZ074-080-251845-
/O.NEW.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
INCLUDING THE CITIES OF...ALPINE...MARFA
436 AM CST FRI NOV 25 2005

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. 

WEST WINDS WILL INCREASE SUNDAY WITH SUSTAINED WINDS OF 30 TO 40
MPH WITH GUSTS NEAR 60 MPH. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS AND PLAN FOR
ALTERNATE TRAVEL ROUTES.

$$
4 follow-up statements
000 
WWUS74 KMAF 252051
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
251 PM CST FRI NOV 25 2005

...HIGH WIND EVENT TO IMPACT THE GUADALUPE MOUNTAINS SATURDAY AND
SUNDAY...WITH HIGH WINDS SPREADING ACROSS THE MARFA PLATEAU...AND
PORTIONS OF THE SOUTHEASTERN NEW MEXICO PLAINS AND THE UPPER TRANS
PECOS REGION SUNDAY...

.A STRONG UPPER LEVEL STORM SYSTEM WILL DEVELOP OVER THE ROCKY
MOUNTAINS THIS WEEKEND. SURFACE LOW PRESSURE WILL DEVELOP ACROSS
OKLAHOMA SUNDAY IN RESPONSE TO THIS FEATURE. INCREASING MID LEVEL
WINDS AHEAD OF THE UPPER LEVEL SYSTEM WILL RESULT IN VERY WINDY
CONDITIONS ACROSS THE GUADALUPE MOUNTAINS SATURDAY AND SATURDAY
NIGHT. MORE SIGNIFICANT HIGH WINDS ARE EXPECTED ACROSS THE
GUADALUPE AND DAVIS MOUNTAINS SUNDAY AS THE BASE OF THE UPPER
LEVEL TROUGH TRANSLATES ACROSS NEW MEXICO. HIGH WINDS WILL LIKELY
SPREAD INTO THE ADJACENT PLAINS OF SOUTHEAST NEW MEXICO...THE
UPPER TRANS PECOS REGION...AND THE MARFA PLATEAU SUNDAY AS THE
SURFACE PRESSURE GRADIENT TIGHTENS.

NMZ028-TXZ057-058-261030-
/O.EXA.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...VAN HORN...PECOS
251 PM CST FRI NOV 25 2005 /151 PM MST FRI NOV 25 2005/

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. 

WEST WINDS WILL INCREASE SUNDAY WITH SUSTAINED WINDS OF 35 TO
45 MPH WITH GUSTS NEAR 60 MPH.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS AND
PLAN FOR ALTERNATE TRAVEL ROUTES.

$$

NMZ027-TXZ258-261030-
/O.CON.KMAF.HW.A.0006.051126T1800Z-051127T2100Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
151 PM MST FRI NOV 25 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY AFTERNOON. 

WEST WINDS WILL INCREASE TO 30 TO 40 MPH...WITH GUSTS TO NEAR 60
MPH SATURDAY AFTERNOON AND SATURDAY NIGHT. WEST WINDS WILL
INCREASE TO 55 TO 75 MPH SUNDAY. GUSTS MAY BE AS HIGH AS 90 MPH
ACROSS THE HIGHER TERRAIN AND RIDGE TOPS...AND THROUGH GUADALUPE
PASS SUNDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS AND
PLAN FOR ALTERNATE TRAVEL ROUTES.

$$

TXZ074-080-261030-
/O.CON.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
INCLUDING THE CITIES OF...ALPINE...MARFA
251 PM CST FRI NOV 25 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. 

WEST WINDS WILL INCREASE SUNDAY WITH SUSTAINED WINDS OF 35 TO
45 MPH WITH GUSTS NEAR 60 MPH.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS AND
PLAN FOR ALTERNATE TRAVEL ROUTES.

$$
000 
WWUS74 KMAF 261040
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
440 AM CST SAT NOV 26 2005

...HIGH WIND EVENT TO IMPACT THE GUADALUPE MOUNTAINS SATURDAY AND
SUNDAY...WITH HIGH WINDS SPREADING ACROSS THE MARFA PLATEAU AND
THE DAVIS MOUNTAINS...THE SOUTHEAST NEW MEXICO PLAINS...THE UPPER
TRANS PECOS...AND THE WESTERN PERMIAN BASIN SUNDAY...

.A STRONG UPPER LEVEL STORM SYSTEM WILL DEVELOP OVER THE ROCKY
MOUNTAINS THIS WEEKEND AND SURFACE LOW PRESSURE WILL DEVELOP
ACROSS OKLAHOMA SUNDAY. INCREASING MID LEVEL WINDS AHEAD OF THE
UPPER LEVEL SYSTEM WILL RESULT IN VERY WINDY CONDITIONS ACROSS THE
GUADALUPE MOUNTAINS SATURDAY AND SATURDAY NIGHT. MORE SIGNIFICANT
HIGH WINDS ARE EXPECTED ACROSS THE GUADALUPE AND DAVIS MOUNTAINS
SUNDAY AS THE UPPER LEVEL TROUGH MOVES ACROSS NEW MEXICO. HIGH
WINDS WILL LIKELY SPREAD INTO THE ADJACENT PLAINS OF SOUTHEAST NEW
MEXICO...THE UPPER TRANS PECOS...THE WESTERN PERMIAN BASIN...AND THE
MARFA PLATEAU SUNDAY AS THE SURFACE PRESSURE GRADIENT TIGHTENS.

NMZ027-TXZ258-261845-
/O.NEW.KMAF.HW.W.0009.051126T1800Z-051127T1200Z/
/O.EXT.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
340 AM MST SAT NOV 26 2005

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
MST SUNDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
MST SUNDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE
TONIGHT THROUGH SUNDAY AFTERNOON. 

WEST WINDS WILL INCREASE TO 35 TO 45 MPH...WITH GUSTS TO NEAR
60 MPH TODAY AND LAST INTO THE NIGHT. WEST WINDS WILL INCREASE
FURTHER EARLY SUNDAY WITH SPEEDS OF 45 TO 60 MPH WITH GUSTS TO 80
MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS AND
PLAN FOR ALTERNATE TRAVEL ROUTES.

$$

NMZ029-033-034-TXZ059-060-067-261845-
/O.EXA.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-LOVING-
WINKLER-WARD-
INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON...EUNICE...
JAL...MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS
440 AM CST SAT NOV 26 2005 /340 AM MST SAT NOV 26 2005/

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. 

WEST WINDS WILL INCREASE SUNDAY WITH SUSTAINED WINDS OF 30 TO 40 
MPH WITH GUSTS NEAR 60 MPH. AREAS OF BLOWING DUST MAY REDUCE
VISIBILITIES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS AND
PLAN FOR ALTERNATE TRAVEL ROUTES.

$$

NMZ028-TXZ057-058-074-080-261845-
/O.CON.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
MARFA PLATEAU-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...VAN HORN...PECOS...ALPINE...MARFA
440 AM CST SAT NOV 26 2005 /340 AM MST SAT NOV 26 2005/

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. 

WEST WINDS WILL INCREASE SUNDAY WITH SUSTAINED WINDS OF 30 TO 40
MPH WITH GUSTS NEAR 60 MPH. ABOVE 6000 FT IN THE DAVIS MOUNTAINS
WINDS MAY GUSTS HIGHER TO AROUND 65 MPH.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS AND PLAN
FOR ALTERNATE TRAVEL ROUTES.

$$
000 
WWUS74 KMAF 262018
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
218 PM CST SAT NOV 26 2005

...HIGH WINDS WILL CONTINUE OVER THE GUADALUPE MOUNTAINS INTO
SUNDAY EVENING AND SPREAD TO THE MARFA PLATEAU...DAVIS
MOUNTAINS...UPPER TRANSPECOS...NEW MEXICO PLAINS AND THE WESTERN
PERMIAN BASIN DURING THE DAYLIGHT HOURS SUNDAY...

.A STRONG UPPER LEVEL STORM SYSTEM DEVELOPING OVER THE SOUTHERN
ROCKY MOUNTAINS AND AN ASSOCIATED INTENSE SURFACE LOW EXPECTED TO
DEVELOP OVER THE CENTRAL PLAINS TONIGHT THROUGH SUNDAY WILL BRING
INCREASING WINDS TO THE REGION. OVERNIGHT...STRONG WINDS ARE
EXPECTED TO REMAIN IN THE GUADALUPE MOUNTAINS. BY SUNDAY...
DAMAGING SUSTAINED WINDS OR WIND GUSTS WILL SPREAD THROUGH
SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS FROM THE WESTERN
PERMIAN BASIN AND THE UPPER TRANSPECOS TO THE DAVIS MOUNTAINS.
WINDY CONDITIONS ARE EXPECTED REGION WIDE WITH AREAS OF BLOWING
DUST LIKELY.


NMZ028-029-033-034-TXZ057>060-067-080-270830-
/O.UPG.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
/O.NEW.KMAF.HW.W.0010.051127T1700Z-051127T2200Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-
MARFA PLATEAU-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS...
MARFA
218 PM CST SAT NOV 26 2005 /118 PM MST SAT NOV 26 2005/

...HIGH WIND WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ TO 4 PM
CST /3 PM MST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ TO
4 PM CST /3 PM MST/ SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

WEST WINDS WILL INCREASE SUNDAY MORNING WITH SUSTAINED WINDS OF 35
TO 45 MPH WITH GUSTS OVER 55 MPH BY LATE MORNING...CONTINUING
THROUGH MID AFTERNOON. AREAS OF BLOWING DUST WILL LIMIT
VISIBILITIES IN SOME AREAS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND THAT MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD
BE GIVEN TO CROSS WINDS WHEN DRIVING ON BRIDGES...OVERPASSES AND
NORTH-SOUTH ROADS.

$$

TXZ074-270830-
/O.UPG.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
/O.EXB.KMAF.HW.W.0009.051127T1200Z-051127T2200Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
218 PM CST SAT NOV 26 2005

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 4 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 4 PM CST SUNDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE OVERNIGHT WITH SUSTAINED WINDS OF 40 TO
50 MPH WITH GUSTS EXCEEDING 60 MPH BY DAYBREAK SUNDAY...CONTINUING THROUGH
MID-AFTERNOON. ABOVE 6000 FEET IN THE DAVIS MOUNTAINS...WIND GUSTS
TO 70 MPH ARE POSSIBLE. AREAS OF BLOWING DUST WILL LIMIT
VISIBILITIES IN SOME AREAS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND THAT MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD
BE GIVEN TO CROSS WINDS WHEN DRIVING ON BRIDGES...OVERPASSES AND
NORTH-SOUTH ROADS.

$$

NMZ027-TXZ258-270830-
/O.UPG.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
/O.EXT.KMAF.HW.W.0009.000000T0000Z-051128T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
118 PM MST SAT NOV 26 2005

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MST SUNDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS OF 35 TO 45 MPH WITH GUSTS EXCEEDING 60 MPH THIS
AFTERNOON WILL CONTINUE TO INCREASE THROUGH TONIGHT. BY SUNDAY
MORNING...WEST WINDS OF 50 TO 70 MPH WITH GUSTS EXCEEDING 80 MPH
ARE EXPECTED. NEAR THE PASS AND NEAR RIDGETOPS...WIND GUSTS
EXCEEDING 90 MPH ARE POSSIBLE. DAMAGING WINDS WILL REMAIN POSSIBLE
THROUGH EARLY EVENING SUNDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND THAT MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD
BE GIVEN TO CROSS WINDS WHEN DRIVING ON BRIDGES...OVERPASSES AND
NORTH-SOUTH ROADS.

$$

TXZ045>048-050>053-061>063-068>070-075-081-270830-
/O.NEW.KMAF.WI.Y.0003.051127T1700Z-051127T2200Z/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-ECTOR-
MIDLAND-GLASSCOCK-CRANE-UPTON-REAGAN-PECOS-BIG BEND AREA-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER...
ANDREWS...STANTON...BIG SPRING...COLORADO CITY...ODESSA...
MIDLAND...GARDEN CITY...CRANE...MCCAMEY...RANKIN...BIG LAKE...
FORT STOCKTON...BIG BEND NP...MARATHON
218 PM CST SAT NOV 26 2005

...WIND ADVISORY IN EFFECT FROM 11 AM TO 4 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 4 PM CST SUNDAY. 

WEST WINDS ARE EXPECTED TO INCREASE SUNDAY MORNING TO SPEEDS OF 30
TO 40 MPH WITH GUSTS TO 50 MPH BY MID DAY...CONTINUING THROUGH MID
AFTERNOON SUNDAY. BLOWING DUST WILL BE POSSIBLE...PARTICULARLY
NEAR EXPOSED FIELDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG EAST-WEST ROADS. SECURE LAWN FURNITURE...
GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE
WIND.

$$

05
000 
WWUS74 KMAF 262055 CCA
NPWMAF

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
254 PM CST SAT NOV 26 2005

...HIGH WINDS WILL CONTINUE OVER THE GUADALUPE MOUNTAINS INTO
SUNDAY EVENING AND SPREAD TO THE MARFA PLATEAU...DAVIS
MOUNTAINS...UPPER TRANSPECOS...NEW MEXICO PLAINS AND THE WESTERN
PERMIAN BASIN DURING THE DAYLIGHT HOURS SUNDAY...

.A STRONG UPPER LEVEL STORM SYSTEM DEVELOPING OVER THE SOUTHERN
ROCKY MOUNTAINS AND AN ASSOCIATED INTENSE SURFACE LOW EXPECTED TO
DEVELOP OVER THE CENTRAL PLAINS TONIGHT THROUGH SUNDAY WILL BRING
INCREASING WINDS TO THE REGION. OVERNIGHT...STRONG WINDS ARE
EXPECTED TO REMAIN IN THE GUADALUPE MOUNTAINS. BY SUNDAY...
DAMAGING SUSTAINED WINDS OR WIND GUSTS WILL SPREAD THROUGH
SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS FROM THE WESTERN
PERMIAN BASIN AND THE UPPER TRANSPECOS TO THE DAVIS MOUNTAINS.
WINDY CONDITIONS ARE EXPECTED REGION WIDE WITH AREAS OF BLOWING
DUST LIKELY.


NMZ028-029-033-034-TXZ057>060-067-080-270915-
/O.UPG.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
/O.NEW.KMAF.HW.W.0010.051127T1700Z-051127T2200Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-
MARFA PLATEAU-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS...
MARFA
254 PM CST SAT NOV 26 2005 /154 PM MST SAT NOV 26 2005/

...HIGH WIND WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ TO 4 PM
CST /3 PM MST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ TO
4 PM CST /3 PM MST/ SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

WEST WINDS WILL INCREASE SUNDAY MORNING WITH SUSTAINED WINDS OF 35
TO 45 MPH WITH GUSTS OVER 55 MPH BY LATE MORNING...CONTINUING
THROUGH MID AFTERNOON. AREAS OF BLOWING DUST WILL LIMIT
VISIBILITIES IN SOME AREAS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND THAT MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD
BE GIVEN TO CROSS WINDS WHEN DRIVING ON BRIDGES...OVERPASSES AND
NORTH-SOUTH ROADS.

$$

TXZ074-270915-
/O.UPG.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
/O.EXB.KMAF.HW.W.0009.051127T1200Z-051127T2200Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
254 PM CST SAT NOV 26 2005

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 4 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 4 PM CST SUNDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE OVERNIGHT WITH SUSTAINED WINDS OF 40 TO
50 MPH WITH GUSTS EXCEEDING 60 MPH BY DAYBREAK SUNDAY...CONTINUING THROUGH
MID-AFTERNOON. ABOVE 6000 FEET IN THE DAVIS MOUNTAINS...WIND GUSTS
TO 70 MPH ARE POSSIBLE. AREAS OF BLOWING DUST WILL LIMIT
VISIBILITIES IN SOME AREAS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND THAT MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD
BE GIVEN TO CROSS WINDS WHEN DRIVING ON BRIDGES...OVERPASSES AND
NORTH-SOUTH ROADS.

$$

NMZ027-TXZ258-270915-
/O.UPG.KMAF.HW.A.0006.051127T1200Z-051127T2100Z/
/O.EXT.KMAF.HW.W.0009.000000T0000Z-051128T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
154 PM MST SAT NOV 26 2005

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MST SUNDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS OF 35 TO 45 MPH WITH GUSTS EXCEEDING 60 MPH THIS
AFTERNOON WILL CONTINUE TO INCREASE THROUGH TONIGHT. BY SUNDAY
MORNING...WEST WINDS OF 50 TO 70 MPH WITH GUSTS EXCEEDING 80 MPH
ARE EXPECTED. NEAR THE PASS AND NEAR RIDGETOPS...WIND GUSTS
EXCEEDING 90 MPH ARE POSSIBLE. DAMAGING WINDS WILL REMAIN POSSIBLE
THROUGH EARLY EVENING SUNDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE
HIGH WIND WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND THAT MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD
BE GIVEN TO CROSS WINDS WHEN DRIVING ON BRIDGES...OVERPASSES AND
NORTH-SOUTH ROADS.

$$

TXZ045>048-050>053-061>063-068>070-075-081-270915-
/O.COR.KMAF.WI.Y.0003.051127T1700Z-051127T2200Z/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-ECTOR-
MIDLAND-GLASSCOCK-CRANE-UPTON-REAGAN-PECOS-BIG BEND AREA-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER...
ANDREWS...STANTON...BIG SPRING...COLORADO CITY...ODESSA...
MIDLAND...GARDEN CITY...CRANE...MCCAMEY...RANKIN...BIG LAKE...
FORT STOCKTON...BIG BEND NP...MARATHON
254 PM CST SAT NOV 26 2005

...WIND ADVISORY IN EFFECT FROM 11 AM TO 4 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 4 PM CST SUNDAY. 

WEST WINDS ARE EXPECTED TO INCREASE SUNDAY MORNING TO SPEEDS OF 30
TO 40 MPH WITH GUSTS TO 50 MPH BY MID DAY...CONTINUING THROUGH MID
AFTERNOON SUNDAY. BLOWING DUST WILL BE POSSIBLE...PARTICULARLY
NEAR EXPOSED FIELDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG NORTH-SOUTH ROADS. SECURE LAWN FURNITURE...
GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE
WIND.

$$

05

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Nov 25, 3:24 AM MST, 12 minutes earlier.

Area forecast discussion, Nov 25, 3:24 AM MST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
424 AM CST FRI NOV 25 2005

.SHORT TERM...
WATER VAPOR IMAGERY INDICATES UPPER LOW MOVING E ACRS LOWER
BAJA...ASSOCD SHRTWV RIDGING IN PLACE ACRS SW TX WITH ABUNDANCE OF
MID/UPPER LEVEL MSTR IN DIFFLUENT FLOW W OF RIDGING. COLUMN BLO
10KFT MSL IS STILL DRY WITH DWPNTS IN THE 20S ACRS GDP MTNS. FARTHER
SW OBSERVATION AT MT. LOCKE (6800 FT MSL) INDICATES -SHRA WITH DWPNT
AROUND 30F AND WEAK ECHOES SEEN ON KMAF/S RADAR TO SW ARE MOSTLY
VIRGA. 7H-5H LR/S OF 7 C/KM ACRS THE TRANS PECOS TODAY SUFFICIENT
FOR CONVECTIVE CONCERNS...ESPECIALLY LOWER TRANS PECOS WHERE UPPER
DIVERGENCE STRONGEST PER PROXIMITY TO LEFT EXIT REGION OF 100KT JET.
NAM40 FCST SOUNDINGS INDICATE THERE WILL BE A SUBSTANTIAL DRY
SUB-CLOUD LAYER TO OVERCOME FOR MEASURABLE PRECIP...NONETHELESS HAVE
OPTED TO INCREASE POPS SLIGHTLY TODAY/TONIGHT WITH THOUGHT THAT
SYSTEM HAS ENUF LIFT AND WILL BE OF SUFFICIENT DURATION TO BRING
SOME MSTR EWD...BETTER CHANCE FOR RAIN CERTAINLY E OF CWFA EARLY SAT
MORNING. HAVE MADE LITTLE CHANGE IN TEMPS TODAY BUT HAVE GENERALLY
SIDED TOWARD THE COOLER METMOS AS MID CLOUDS THICKEN INHIBITING
INSULATION. DWPNTS CREEP INTO 40S BY SAT AM THUS MORNING LOWS
TRENDING UP.

.LONG TERM...
A SECOND UPPER LEVEL LOW WILL DROP DOWN THROUGH COLORADO OVER THE
WEEKEND THEN DEEPEN OVER THE CENTRAL PLAINS.  COLDER AIR WILL FUNNEL
DOWN INTO THE PERMIAN BASIN LENDING TO CHILLY OVERNIGHT LOWS BY THE
FIRST PART OF THE WORK WEEK AS THE UPPER LOW AND ASSOCIATED SURFACE
LOW MOVE OFF TOWARDS THE GREAT LAKES REGION AND A SURFACE HIGH SETS
UP ROUGHLY OVER THE FOUR CORNERS REGION.  NOT EXPECTING ANY TYPE OF
PRECIP FOR MOST LOCALES AS THIS FEATURE MOVES OUT OF THE REGION.
LAPSE RATES OVER SE NM AND THE GUADALUPE MOUNTAINS INCREASE SLIGHTLY
AS THE BASE OF THE TROUGH APPROACHES BY SUNDAY MORNING...SO STILL
CANT RULE OUT AN ISOLATED SHOWER OR TWO IN THESE LOCALES...HOWEVER
WITH MOISTURE AND OVERALL INSTABILITY ABSENT...MOST OF THE FORECAST
AREA WILL SEE NOTHING BUT GUSTY WINDS AS THE TROUGH BASE MOVES
THROUGH.

THE BIGGEST CONCERN WITH THIS SYSTEM WILL BE THE WINDS IN THE
MOUNTAINS.  GUIDANCE CONTINUES TO SHOW THOSE WINDS INCREASING
SUBSTANTIALLY SATURDAY AFTERNOON AND INTO SUNDAY WITH A PEAK VALUE
OF 61 KTS ADVERTISED BY 0Z MET MOS.  NAM-40 CROSS SECTION SHOWS
IMPRESSIVE MOUNTAIN WAVE SETTING UP FURTHER VALIDATING THIS
SOLUTION.  GUIDANCE ALSO SHOWING INCREASED WINDS ACROSS THE DAVIS
MOUNTAINS...ALTHOUGH MODELS INDICATING AN INCREASE SATURDAY
AFTERNOON...THEN DYING DOWN OVERNIGHT AND PICKING BACK UP AND
SLIGHTLY INCREASED BY SUNDAY AFTERNOON.  HAVE ISSUED HIGH WIND
WATCHES FOR THE GUADALUPE MOUNTAINS (SATURDAY AND INTO SUNDAY)...THE
DAVIS MOUNTAINS AND THE MARFA PLATEAU (SUNDAY).  THOSE TRAVELING
THROUGH THESE AREAS NEED TO BE ESPECIALLY ALERT TO HIGH WINDS.
INCREASED WINDS WILL ALSO MAKE AN APPEARANCE ACROSS THE PERMIAN
BASIN ON SUNDAY.  WHILE NOT EXPECTED TO REACH ADVISORY CRITERIA AT
THIS TIME...TRAVELERS SHOULD BE AWARE OF WINDY CONDITIONS.

ANOTHER UPPER LOW IS ADVERTISED TO DEVELOP OVER THE PACIFIC
NORTHWEST AND MOVE ACROSS THE NORTHERN TIER OF STATES BY LATE NEXT
WEEK/WEEKEND.  THIS COULD RESULT IN A LONGWAVE TROUGH POSITIONED OUT
TO OUR WEST BY THAT TIME PERIOD.  LONG RANGE GFS MODEL SHOWS THIS
FEATURE TRYING TO PULL SOME PACIFIC MOISTURE INTO OUR
AREA...HOWEVER...THE ATMOSPHERE HAS BEEN HARD-PRESSED TO GET ANY
MOISTURE IN...SO WILL NEED TO WAIT AND SEE HOW MODELS HANDLE THIS
SITUATION OVER THE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              66  47  77  49 /  10  10  10   0
CARLSBAD NM                69  39  78  48 /   0  10   0  10
DRYDEN TX                  74  54  77  54 /  20  20  10   0
FORT STOCKTON TX           67  51  79  53 /  20  10  10   0
GUADALUPE PASS TX          65  43  70  45 /  10  10   0  10
HOBBS NM                   70  39  79  47 /   0  10   0  10
MARFA TX                   67  40  67  39 /  20  10   0  10
MIDLAND INTL AIRPORT TX    67  45  76  48 /  10  10  10  10
ODESSA TX                  67  46  75  53 /  10  10  10  10
WINK TX                    70  44  80  49 /   0  10   0  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM NOON CST SATURDAY TO 3 PM CST SUNDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...HIGH WIND WATCH FROM 6 AM CST SUNDAY TO 3 PM CST SUNDAY FOR THE
     FOLLOWING ZONES...DAVIS/APACHE MOUNTAINS AREA...AND MARFA
     PLATEAU.

     HIGH WIND WATCH FROM NOON CST SATURDAY TO 3 PM CST SUNDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.

&&

49/13
Hazardous weather outlook, Nov 24, 1:01 PM MST, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
201 PM CST THU NOV 24 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-252015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
201 PM CST THU NOV 24 2005 /101 PM MST THU NOV 24 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HIGH WINDS WILL BE POSSIBLE ACROSS THE GUADALUPE AND DAVIS
MOUNTAINS SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

05

Nearby

High Wind Watches in Texas, 2005High Wind Watches in New Mexico, 2005Every high wind watch in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.